Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 415, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 18, 2011, 10:24 PM CDT for Tarrant County, Texas. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2011, 10:24 PM CDT (03:24 UTC)
- Expired
- Jun 18, 2011, 11:15 PM CDT
- In force
- 51 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 14 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 10:27 PM CDT | TSTM WND GST 70 | 7 Wsw Fort Worth, TX | MEASURED AT THE JOINT RESERVE BASE...KNFW. |
| Jun 18, 10:30 PM CDT | TSTM WND DMG | River Oaks, TX | NUMEROUS REPORTS OF POWERLINES DOWN FROM RIVER OAKS TO LAKE WORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.4 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -207 J/kg
- Mixed-layer LCL
- 3215 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
049
WUUS54 KFWD 190324
SVRFWD
TXC439-190415-
/O.NEW.KFWD.SV.W.0415.110619T0324Z-110619T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1115 PM CDT
* AT 1021 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
AN AREA OF DAMAGING WINDS IN EXCESS OF 60 MPH. THIS CORE OF
DAMAGING WINDS IS THE RESULT OF RAIN SHOWERS AND THUNDERSTORMS WELL
OFF TO THE SOUTHWEST OF TARRANT COUNTY. NO RAIN OR LIGHTNING WILL
ACCOMPANY THESE WINDS. THE CORE OF STRONGEST WINDS WAS LOCATED NEAR
LAKE WORTH...MOVING EAST AT 20 TO 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EDGECLIFF AROUND 1030 PM...
FORT WORTH...SAGINAW AND EVERMAN AROUND 1035 PM...
BLUE MOUND AROUND 1040 PM...
FOREST HILL AND RENDON AROUND 1045 PM...
HALTOM CITY AND KENNEDALE AROUND 1050 PM...
RICHLAND HILLS AROUND 1055 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3256 9704 3255 9705 3256 9755 3289 9755
3291 9703
TIME...MOT...LOC 0321Z 256DEG 17KT 3278 9742
$$
CAVANAUGH2 follow-up statements
171
WWUS54 KFWD 190342
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 PM CDT SAT JUN 18 2011
TXC439-190415-
/O.CON.KFWD.SV.W.0415.000000T0000Z-110619T0415Z/
TARRANT TX-
1042 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR TARRANT COUNTY...
AT 1040 PM CDT...AUTOMATED OBSERVATION EQUIPMENT MEASURED A 70 MPH
WIND GUST AT THE JOINT RESERVE BASE WEST OF FORT WORTH. THIS CORE OF
DAMAGING WINDS WAS LOCATED NEAR DOWNTOWN FORT WORTH...MOVING EAST
NORTHEAST AT 25 MPH.
THE DAMAGING WINDS WILL BE NEAR...
HALTOM CITY AND KENNEDALE AROUND 1050 PM CDT...
RICHLAND HILLS AND WATAUGA AROUND 1055 PM CDT...
NORTH RICHLAND HILLS...DALWORTHINGTON GARDENS AND MANSFIELD AROUND
1100 PM CDT...
HURST...PANTEGO AND ARLINGTON AROUND 1105 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3256 9704 3255 9705 3256 9752 3289 9741
3291 9703
TIME...MOT...LOC 0340Z 256DEG 17KT 3280 9732
$$
CAVANAUGH669
WWUS54 KFWD 190406
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1106 PM CDT SAT JUN 18 2011
TXC439-190415-
/O.CON.KFWD.SV.W.0415.000000T0000Z-110619T0415Z/
TARRANT TX-
1106 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR TARRANT COUNTY...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A CORE OF STRONG WINDS JUST WEST OF DOWNTOWN FORT
WORTH...MOVING EAST NORTHEAST AT 25 MPH. THESE DAMAGING WINDS WILL
IMPACT TARRANT COUNTY AND WILL NOT BE ACCOMPANIED BY ANY SIGNIFICANT
RAINFALL OR LIGHTNING.
THE DAMAGING WINDS WILL BE NEAR...
BLUE MOUND...FOREST HILL AND KENNEDALE AROUND 1110 PM CDT...
HALTOM CITY...RICHLAND HILLS...WATAUGA AND NORTH RICHLAND HILLS
AROUND 1115 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
WIND DAMAGE WITH THIS STORM WILL OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3256 9704 3255 9705 3256 9752 3289 9741
3291 9703
TIME...MOT...LOC 0402Z 249DEG 23KT 3277 9737
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 9:13 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Jun 18, 9:13 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 913 PM CDT SAT JUN 18 2011 .UPDATE... DRYLINE CONVECTION SHOULD CONTINUE ANOTHER HOUR OR TWO THEN DIMINISH FOR THE NIGHT. THERE IS STILL THE POTENTIAL FOR SOME STRONG DOWNBURSTS DUE TO EXTREMELY DRY AIR BELOW THE FALLING RAIN. ALLIANCE AIRPORT REPORTED A GUST TO 48 KNOTS ON THE 0153Z OBSERVATION FROM THIS PROCESS. HAVE ISSUED ANOTHER RED FLAG WARNING FOR AREAS WEST OF A SHERMAN... TERRELL...CENTERVILLE LINE SUNDAY AFTERNOON THROUGH EARLY EVENING DUE TO STRONG SOUTH WINDS AND VERY DRY CONDITIONS. ALTHOUGH TEMPERATURES SHOULD BE A LITTLE COOLER ON SUNDAY...MOST LOCATIONS WILL STILL SEE HIGHS IN THE 99 TO 105 DEGREE RANGE. SURFACE DEWPOINTS SHOULD MIX OUT SUNDAY AFTERNOON...HELPING TO KEEP HEAT INDICES FROM EXCEEDING 105 DEGREES. 75 && .AVIATION... CONCERNS...CONVECTION WEST OF KAFW AND KFTW THIS EVENING. BRIEF STRATUS SUNDAY MORNING AND STRONG SOUTH WINDS THROUGH THE FORECAST. DRYLINE CONVECTION MOVING ENE 36KTS AND SHOULD PASS OVER/NEAR KFTW AND KAFW BETWEEN 00-02Z WITH POTENTIAL FOR STRONG AND GUSTY WINDS. WILL HOLD OFF AFFECTING KDFW/KGKY/KDAL AS THE ACTIVITY MAY DIMINISH RAPIDLY AROUND SUNSET. ANOTHER NIGHT OF A STRONG LLJ WILL DRAW LOW LEVEL MOISTURE NORTHWARD AFTER MIDNIGHT AND HAVE ADDED A FOUR HOUR WINDOW OF MVFR STRATUS FOR KACT 10-14Z. THINK ONLY SCT020 WILL PREVAIL OVER THE METROPLEX SITES...BUT KDFW/KDAL/KGKY COULD BRIEFLY GO BKN020 13-14Z. STRONG PRESSURE GRADIENT WILL REMAIN PRESENT ACROSS THE TAF SITES THROUGH THIS FORECAST WITH SOUTH WINDS 17-20KT OVERNIGHT AND 20G32KT ON SUNDAY. 75 && .PREV DISCUSSION... /ISSUED 310 PM CDT SAT JUN 18 2011/ RADAR AND SURFACE OBS SHOW A WEAK COLD FRONT CONTINUING TO APPROACH THE FAR NW CWA. FRONT IS FORECAST TO STALL ALONG A LINE FROM BOWIE TO NEAR ABILENE EARLY THIS EVENING. RADAR ALREADY SHOWING ENHANCED REGION OF CONVERGENCE IN THE GROUND CLUTTER PATTERN SETTING UP ACROSS THIS AREA. AHEAD OF THE FRONT...WINDS HAVE BEEN MORE SOUTHWESTERLY THAN USUAL AND THIS HAS ALLOWED TEMPS TO REACH THE WARMEST LEVELS SO FAR THIS YEAR. LATEST OBJECTIVE ANALYSIS SHOWS CINH RAPIDLY ERODING ACROSS THE NW ZONES WITH CAPE VALUES NEAR 500-1000J/KG. MODELS ARE IN GOOD AGREEMENT THAT A SHORTWAVE AND UPPER LEVEL SPEED MAX WILL PASS THROUGH THE REGION THIS EVENING AND PROVIDE DYNAMIC SUPPORT FOR LIFT. ALL OF THESE FACTORS POINT TOWARD CONVECTIVE INITIATION ALONG THE WEAK BOUNDARY BY 6 PM. STORMS WILL BE VERY HIGH-BASED WITH CLOUD BASES ABOVE 10000FT. VERY WARM AND DRY AIR BELOW CLOUD BASES WILL PROMOTE RAPID EVAPORATION AND THUS A HIGH MICROBURST THREAT. IN ADDITION...DRY LIGHTNING STRIKES ARE POSSIBLE AND POSE A RISK FOR GRASS FIRES. STORMS WILL HEAD EAST WITH THE MEAN WIND BUT IT IS DIFFICULT TO SAY HOW FAR EAST THEY WILL SURVIVE. HAVE POPS OF 30 PERCENT OVER THE NW ZONES AND JUST 10-20 PERCENT FROM THE METROPLEX AND EAST. HOT AND WINDY CONDITIONS ARE EXPECTED AGAIN SUNDAY-MONDAY...BUT A SLIGHT COOLING TREND WILL OCCUR. THE WEAK FRONT WILL DISSOLVE THIS EVENING AND LOW LEVEL FLOW BECOMES MORE SOUTHERLY. WITH LESS WESTERLY COMPONENT TO THE WINDS...LOW LEVEL THERMAL PROFILES WILL UNDERGO WEAK COLD ADVECTION AS AIR FROM THE GULF IS SLIGHTLY COOLER. SPOTTY/BRIEF HEAT INDEX READINGS OF 105 ARE POSSIBLE SUNDAY AND MONDAY...BUT NOT WIDESPREAD ENOUGH TO EXTEND THE HEAT ADVISORY. FIRE WX WILL REMAIN A CONCERN...ESPECIALLY WEST OF I-35 WHERE RH WILL BOTTOM OUT IN THE 20S. CONVECTION WILL LIKELY FIRE ALONG A DRY LINE IN NW TX TOMORROW AFTERNOON BUT LOOKS TO BE TOO FAR AWAY TO REACH THE NW ZONES. DRY LINE WILL BECOME MORE ACTIVE ON MONDAY AS BETTER UPPER LEVEL FORCING ARRIVES...BUT STORM MOTION TURNS MORE NORTHEASTERLY AND THUS BEST CHANCES OF STORMS WILL BE IN OKLAHOMA. WILL HAVE SOME LOW POPS MONDAY EVENING IN THE NW/N ZONES FOR ANY STRAY ACTIVITY THAT SKIRTS THE CWA. AN UNSEASONABLY STRONG UPPER LEVEL TROUGH WILL MOVE ACROSS THE CENTRAL US TUESDAY AND WILL COMPLETELY ERODE THE UPPER RIDGE OVER TEXAS. THE TROUGH WILL SEND A COLD FRONT INTO THE REGION TUESDAY AFTERNOON...AND INCREASING GULF MOISTURE AHEAD OF THE FRONT WILL PRODUCE AN UNSTABLE AND UNCAPPED AIR MASS OVER THE REGION. SCATTERED CONVECTION WILL BEGIN TO DEVELOP BY MID-LATE AFTERNOON TUESDAY AND CONTINUE TO INCREASE IN COVERAGE IN THE EVENING AND OVERNIGHT HOURS. MODELS SUGGESTING QPF NEAR A HALF INCH...BUT ACTUAL POINT AMOUNTS WILL VARY FROM A TRACE TO PERHAPS OVER 2 INCHES. CONVECTIVE OVERTURNING AND WEAK COLD ADVECTION BEHIND THE FRONT WILL FINALLY BREAK THE HEAT WAVE...WITH HIGHS WEDNESDAY AND THURSDAY IN THE LOW-MID 90S. UPPER FLOW BECOMES NORTHERLY MID-LATE WEEK...AND THUS GRADUAL DRYING ALOFT WILL END CHANCES OF RAIN FROM NORTH TO SOUTH. WILL KEEP LOW CHANCES JUST ABOUT AREA WIDE ON WEDNESDAY...BUT ONLY A SLIGHT CHANCE ACROSS THE SOUTH ON THURSDAY. UPPER HIGH WILL REESTABLISH ITSELF LATE NEXT WEEK...BUT ALL INDICATIONS ARE THAT 700-850MB TEMPS WILL BE 2-4 DEG C LOWER THIS TIME AROUND. HIGHS SHOULD CLIMB BACK INTO THE MID-UPPER 90S BY NEXT WEEKEND...WITH POSITION OF THE RIDGE KEEPING DEEP GULF MOISTURE TO OUR SOUTH. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 79 101 79 100 79 / 20 5 5 5 10 WACO, TX 80 102 80 102 80 / 0 0 0 0 5 PARIS, TX 77 98 77 98 77 / 10 5 5 5 10 DENTON, TX 77 101 78 99 78 / 30 5 5 5 10 MCKINNEY, TX 78 99 78 97 78 / 20 5 5 5 10 DALLAS, TX 80 100 80 99 80 / 20 5 5 5 10 TERRELL, TX 78 100 78 99 78 / 10 5 0 0 5 CORSICANA, TX 79 101 79 101 79 / 5 0 0 0 5 TEMPLE, TX 79 101 78 100 78 / 0 0 0 0 5 MINERAL WELLS, TX 77 104 78 103 77 / 30 10 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM TO 9 PM CDT SUNDAY FOR TXZ091>093- 100>104-115>121-129>134-141>147-156>162-174-175. && 75/75
Hazardous weather outlook, Jun 18, 3:10 PM CDT, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT SAT JUN 18 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191230- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 310 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A RED FLAG WARNING FOR CRITICAL FIRE CONDITIONS IS IN EFFECT UNTIL 9 PM ACROSS ALL OF NORTH TEXAS. HIGH TEMPERATURES...WINDS GUSTING TO 30 MPH...AND RELATIVE HUMIDITIES BELOW 30 PERCENT WILL COMBINE TO MAKE ANY OUTDOOR BURNING HAZARDOUS. A HEAT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING FOR ALL OF NORTH TEXAS. AFTERNOON HEAT INDICES WILL REACH 105 TO 108 ACROSS THE AREA. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTHERN PORTIONS OF NORTH TEXAS LATE THIS AFTERNOON AND EARLY EVENING. DAMAGING DOWNBURST WINDS AND LIGHTNING ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL EXIST ACROSS MOST OF NORTH TEXAS THROUGH EARLY NEXT WEEK. THERE IS A CHANCE FOR THUNDERSTORMS MONDAY EVENING THROUGH FRIDAY. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WINDS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...MAINLY NORTH OF INTERSTATE 20...AND WEST OF INTERSTATE 35 AND 35W. 14
In the hours before
Local storm report, Jun 18, 8:14 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
814 PM CDT SAT JUN 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND DMG 2 NE GAINESVILLE 33.65N 97.13W
06/18/2011 COOKE TX TRAINED SPOTTER
*** 1 INJ *** MULTIPLE ONE FOOT DIAMETER TREES BLOWN
DOWN. SOME INTO HOUSES WHICH RESULTED IN ONE INJURY.Local storm report, Jun 18, 8:39 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT SAT JUN 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG LINDSAY 33.65N 97.23W
06/18/2011 COOKE TX PUBLIC
GUTTERS AND SIDING BLOWN OFF OF A HOME. GLASS PATIO
TABLE THROWN AND SHATTERED. EST. 80 MPHLocal storm report, Jun 18, 8:51 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
851 PM CDT SAT JUN 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG SADLER 33.68N 96.85W
06/18/2011 GRAYSON TX EMERGENCY MNGR
POSSIBLE MICROBURST IN SADLER. UNKNOWN DAMAGE WITH AN
INJURY. EMS ON SCENE.Local storm report, Jun 18, 9:10 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT SAT JUN 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM TSTM WND DMG SADLER 33.68N 96.85W
06/18/2011 GRAYSON TX TRAINED SPOTTER
*** 1 INJ *** SUBSTANTIAL DAMAGE TO A HOME RESULTED IN
AN INJURY. OCCUPANT SUFFERED A BROKEN ARM.Special weather statement, Jun 18, 9:10 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 910 PM CDT SAT JUN 18 2011 TXZ092>094-102>104-116>119-129>133-141>144-190330- COOKE-GRAYSON-FANNIN-WISE-DENTON-COLLIN-PALO PINTO-PARKER-TARRANT- DALLAS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-COMANCHE-MILLS- HAMILTON-BOSQUE- 910 PM CDT SAT JUN 18 2011 ...STRONG WIND GUSTS EXPECTED OVER PORTIONS OF NORTH TEXAS THROUGH 1030 PM CDT... SHOWERS AND THUNDERSTORMS EXTENDING FROM A STEPHENVILLE TO DALLAS FORT WORTH TO BONHAM LINE WILL PRODUCE GUSTY WINDS OF 45 TO 55 MPH THROUGH 1030 PM CDT. RAINFALL IS EVAPORATING INTO VERY DRY LOW LEVEL AIR OVER MUCH OF NORTH TEXAS. THIS IS CAUSING STRONG WINDS SEVERAL THOUSAND FEET ALOFT TO COME DOWN TO THE SURFACE...WITH LITTLE TO NO RAINFALL ACCUMULATION IN MOST INSTANCES. STRONG WINDS WILL LAST FOR A FEW MINUTES AT A TIME AND COME IN SPORADIC BURSTS AS RAIN SHOWERS MOVE THROUGH THE AREA. PERIODS OF STRONG WIND GUSTS MAY BE ACCOMPANIED BY SLIGHTLY WARMING TEMPERATURES. 45 TO 55 MPH WINDS ARE STRONG ENOUGH TO BLOW AROUND LIGHT...UNSECURED OBJECTS INCLUDING OUTDOOR FURNITURE. THESE WINDS WOULD BE EXTREMELY HAZARDOUS FOR ANY BOATERS ON AREA LAKES AND RESERVOIRS. CAVANAUGH
Local storm report, Jun 18, 9:17 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
917 PM CDT SAT JUN 18 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND DMG GAINESVILLE 33.63N 97.15W
06/18/2011 COOKE TX FIRE DEPT/RESCUE
ROOF BLOWN OFF THE MAIN BUILDING OF THE NORTH CENTRAL
TEXAS COLLEGE.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:08 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 27 min |
| Jun 18, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 34 min |
| Jun 18, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 42 min |
| Jun 18, 8:50 PM CDT | Red Flag Warning | FWD | Bell, Bosque, Collin, Comanche, Cooke, Coryell and 31 more | 24 hr |
| Jun 18, 11:13 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 21 min |
| Jun 19, 1:19 AM CDT | Special Weather Statement | FWD | Young | 71 min |
| Jun 19, 2:32 AM CDT | Special Weather Statement | FWD | Jack, Young | 28 min |
| Jun 19, 3:09 AM CDT | Special Weather Statement | FWD | Jack, Young | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.